# SDR SWAA2021120740620

- Difficulty date: November 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5520 · Elevator Structure
- Part: None
- Condition: Delaminated
- Location: L/H Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DELAMINATED LT ELEVATOR LEADING EDGE AT LEVEL OF HINGE 3 ; 2021-511970 / [01] TOOL USED: CALIPER P/N 500-197-30 S/N A18109059 DUE DATE 05-AUG-22; [02] TOOL USED HOT BONDER P/N HCS9200B; S/N 13061394 DUE DATE 05/AUG/22; [03] TOOL USED: SCALE: P/N:CL5000 S/N:AE-37099 DUE DATE:16-AUG-22; [04] TOOL USED SCALE P/N SCA-301 S/N AE-412134 DUE DATE 24/FEB/22.; [05] REPAIRED LT ELEVATOR LEADING EDGE AT LEVEL OF HINGE 3 AS PER B737-700 SRM 51-70-10-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.; [06] JOB COMPLETED RII; [07] JOB COMPLETED RII
